# SDR COEA2016030801919

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,284 hours, 36,129 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360947
- Part serial: 92062382
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 7584 EN-ROUTE, AIR TURN BACK DISCREPANCY.  NR 1 ATTITUDE HEADING REFERENCE SYS FAILURE ON TAKEOFF.  CREW ELECTED TO RETURN, NO EMER DECLARED.  REPLACED THE NR 1 AHRU.  OPERATIONS CHECKED GOOD & ACFT RETURNED TO SERVICE.
